Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :40 Issue : 2 2013      Add To Cart                                                                    Download

Einstein like para Sasakian manifolds

Auther : SADIK KELES, EROL KILIC, MUKUT MANI TRIPATHI AND SELCEN YÛKSEL PERKTAS


-para Sasakian manifold to be Einstein like, a necessary and sufficient condition in terms of its curvature tensor is obtained. The scalar curvature of an Einstein like <$>(\varepsilon )<$>-para Sasakian manifold is obtained and it is shown that the scalar curvature in this case must satisfy certain differential equation. A necessary and sufficient condition for an <$>(\varepsilon )<$>-almost paracontact metric hypersurface of an indefinite locally Riemannian product manifold to be (\varepsilon ) -para Sasakian is obtained and it is proved that the <$>(\varepsilon )<$>-para Sasakian hypersurface of an indefinite locally Riemannian product manifold of almost constant curvature is always Einstein like.
Keywords: Einstein like <$>(\varepsilon )<$>-para Sasakian manifold; indefinite locally Riemannian product manifold.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55621

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law